Active ingredient
Paracetamol
36 products — 14 brands, 22 generics
All medicines below contain the active ingredient Paracetamol. Prices are compared across 20 leading online pharmacies in Bulgaria. You can choose a branded product or a more affordable generic when such products are available in the database.
Brands with Paracetamol
Original branded medicines
Panadol Baby / Панадол Бебе
Paracetamol
Panadol Optizorb При болка и висока температура 500 мг х 12 таблетки GlaxoSmithKline
Paracetamol · 12 таблетки
Panadol Optizorb При болка и висока температура 500 мг х 24 таблетки GlaxoSmithKline
Paracetamol · 24 таблетки
Paracetamol 500 мг x20 таблетки Ecopharm
Paracetamol
ДАНСОН Парацетамол табл. 500мг. х20 • Цена
Paracetamol
ЕФЕРАЛГАН / EFERALGAN СУПОЗИТОРИИ 80МГ. Х 10
Paracetamol
ЕФЕРАЛГАН 330 мг / ПРИ БОЛКА И ПРОСТУДА /
Paracetamol
ЕФЕРАЛГАН 500 мг / ПРИ ГЛАВОБОЛИЕ И ГРИП /
Paracetamol
ЕФЕРАЛГАН ефервесцентни таблетки 330 мг х 20
Paracetamol
ЕФЕРАЛГАН ефервесцентни таблетки 500 мг х 16
Paracetamol
ЕФЕРАЛГАН сироп 90 мл
Paracetamol · 90 мл
ЕФЕРАЛГАН супoзитори 150 мг х 10
Paracetamol
ЕФЕРАЛГАН супозитори 300 мг х 10
Paracetamol
ЕФЕРАЛГАН суппозитори 80 мг. х 10
Paracetamol
Generics with Paracetamol
Cheaper alternatives with the same active ingredient
EFFERALGAN + VIT C x 20 eff tabl
Paracetamol
EFFERALGAN 500mg x 16 eff tabl
Paracetamol
EFFERALGAN supp 150mg x 10
Paracetamol
EFFERALGAN supp 300mg x 10
Paracetamol
PARACETAMOL 500mg x 30 tabl
Paracetamol
ЕФЕРАЛГАН / EFERALGAN 150МГ. Х 10 СУПОЗИТОРИИ
Paracetamol
ЕФЕРАЛГАН / EFERALGAN 300МГ. Х 10 СУПОЗИТОРИИ
Paracetamol
ЕФЕРАЛГАН / EFERALGAN 330МГ.+ВИТАМИН С Х 20 ТАБЛЕТКИ
Paracetamol · 20 ТАБЛЕТКИ
ЕФЕРАЛГАН + ВИТ.Ц ефф.табл. * 10
Paracetamol
ЕФЕРАЛГАН ВИТАМИН C ефервесцентни таблетки 330 мг / 200 мг * 20
Paracetamol
ЕФЕРАЛГАН ефф табл 500 мг x 16 бр *
Paracetamol · 16 бр
ЕФЕРАЛГАН ефф.табл. 1 г. * 8
Paracetamol · 1 г.
ЕФЕРАЛГАН ЗА ДЕЦА перорален разтвор 90 мл
Paracetamol · 90 мл
ЕФЕРАЛГАН ОДИС табл. 500 мг. * 8
Paracetamol
ЕФЕРАЛГАН прах 150 мг.
Paracetamol
ЕФЕРАЛГАН прах 80 мг.
Paracetamol
ЕФЕРАЛГАН прах за деца 150 мг.*12
Paracetamol
ЕФЕРАЛГАН супoзитории 150 мг * 10
Paracetamol
ЕФЕРАЛГАН супоз 150 мг x 10 бр
Paracetamol · 10 бр
ЕФЕРАЛГАН супоз 300 мг x 10 бр
Paracetamol · 10 бр
ЕФЕРАЛГАН супозитории 80 мг * 10
Paracetamol
ЕФЕРАЛГАН супп. 600 мг. * 10
Paracetamol